# SDR CKSA98165

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND HOLE DRILLED INTO LT FRAME RADIUS AT FS 580, 12 ABOVE UPPER CUSP AREA.  PLUGGED MISDRILLED HOLES FABRICATED SHIM AND REPAIR STRAP, FITTED, DRILLED AND DEBURRED STRAPS, SHIM AND FRAME.  TREATED AND PRIMED BARE METAL, SEALED AND INSTALLED REPAIR ON LT FRAME AT FS 580 12 ABOVE UPPER CUSP AREA IAW COTNEY DRAWING NR D93-R06.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04979 TASK NR Y1438.
